# SDR DALA2015093005884

- Difficulty date: September 29, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Slat 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT T/E WEDGE UPPER SURFACE 9" FROM INBD EDGE , 4" FWD OF AFT EDGE, SKIN HAS DENT.  ACCOMPLISHED PERMANENT REPAIR ON LT WING NR 4 SLAT T/E WEDGE UPPER SURFACE 9" FROM INBD EDGE, 4" FWD OF AFT EDGE IAW SRM 51-70-10, PN 114N4005-229, SN 000071, TRIMOUT DIA: 2" DIAMETER.  INSTALLED ID TAG IAW PS 900-5-1, NR 04.
